# SDR FDEA201312122970

- Difficulty date: December 12, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N832229
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 - 760,  R2 DOOR LOWER SILL WEB FOUND CORRODED AT UPPER & LOWER SURFACES.  REMOVED AND REPLACED WEB IAW DWG 143N8322 SHT.1 REV.K. REPAIR IS MAJOR.
